RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ageev, Sergei Mikhailovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 35
Presentations: 2

Number of views:
This page:2666
Abstract pages:7922
Full texts:2742
References:1110
Professor
Doctor of physico-mathematical sciences
E-mail: ;

http://www.mathnet.ru/eng/person8771
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:ageev.sergei-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/195580

Publications in Math-Net.Ru
2020
1. S. M. Ageev, “On orthogonal projections of Nöbeling spaces”, Izv. RAN. Ser. Mat., 84:4 (2020),  5–40  mathnet; Izv. Math., 84:4 (2020), 627–658  isi  scopus
2017
2. S. M. Ageev, I. A. Zhigulich, Z. N. Silaeva, “Injective objects of the category of stratified spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 2,  3–13  mathnet; Russian Math. (Iz. VUZ), 61:2 (2017), 1–9  isi  scopus
2016
3. S. M. Ageev, “On a Classifying Property of Regular Representations”, Funktsional. Anal. i Prilozhen., 50:4 (2016),  2–12  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:4 (2016), 248–256  isi  elib  scopus
4. S. M. Ageev, “On the exponent of $G$-spaces and isovariant extensors”, Mat. Sb., 207:2 (2016),  3–44  mathnet  mathscinet  zmath  elib; Sb. Math., 207:2 (2016), 155–190  isi  scopus
2012
5. S. M. Ageev, “Isovariant extensors and the characterization of equivariant homotopy equivalences”, Izv. RAN. Ser. Mat., 76:5 (2012),  3–28  mathnet  mathscinet  zmath  elib; Izv. Math., 76:5 (2012), 857–880  isi  scopus
6. S. M. Ageev, D. D. Repovš, “The Covering Homotopy Extension Problem for Compact Transformation Groups”, Mat. Zametki, 92:6 (2012),  803–818  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 737–750  isi  scopus
7. S. M. Ageev, “On Palais universal $G$-spaces and isovariant absolute extensors”, Mat. Sb., 203:6 (2012),  3–34  mathnet  mathscinet  zmath  elib; Sb. Math., 203:6 (2012), 769–797  isi  scopus
2010
8. S. M. Ageev, D. Repovš, “On extending actions of groups”, Mat. Sb., 201:2 (2010),  3–28  mathnet  mathscinet  zmath  elib; Sb. Math., 201:2 (2010), 159–182  isi  scopus
2007
9. S. M. Ageev, “Axiomatic method of partitions in the theory of Nöbeling spaces. III. Consistency of the axiom system”, Mat. Sb., 198:7 (2007),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 198:7 (2007), 909–934  isi  scopus
10. S. M. Ageev, “Axiomatic method of partitions in the theory of Nöbeling spaces. II. Unknotting theorem”, Mat. Sb., 198:5 (2007),  3–32  mathnet  mathscinet  zmath  elib; Sb. Math., 198:5 (2007), 597–625  isi  scopus
11. S. M. Ageev, “Axiomatic method of partitions in the theory of Nöbeling spaces. I. Improvement of partition connectivity”, Mat. Sb., 198:3 (2007),  3–50  mathnet  mathscinet  zmath  elib; Sb. Math., 198:3 (2007), 299–342  isi  scopus
2005
12. S. M. Ageev, “Nonpolyhedral proof of the Michael finite-dimensional selection theorem”, Fundam. Prikl. Mat., 11:4 (2005),  3–22  mathnet  mathscinet  zmath; J. Math. Sci., 144:5 (2007), 4367–4379  scopus
2004
13. S. M. Ageev, S. A. Bogatyi, D. Repovš, “Banach–Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds”, Mat. Zametki, 76:1 (2004),  3–10  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 3–9  isi  scopus
2003
14. S. M. Ageev, S. A. Bogatyi, D. Repovš, “The complement $Q_E(n)$ of the point Eucl of Euclidean space in the Banach–Mazur compactum $Q(n)$ is a $Q$-manifold”, Uspekhi Mat. Nauk, 58:3(351) (2003),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:3 (2003), 607–609  isi  scopus
2002
15. S. M. Ageev, D. Repovš, “The Jaworowski Method in the Problem of the Preservation of Extensor Properties by the Orbit Functor”, Mat. Zametki, 71:3 (2002),  470–473  mathnet  mathscinet  zmath  elib; Math. Notes, 71:3 (2002), 428–431  isi  scopus
16. S. M. Ageev, D. Repovš, “The method of approximative extension of mappings in the theory of extensors”, Sibirsk. Mat. Zh., 43:4 (2002),  739–756  mathnet  mathscinet; Siberian Math. J., 43:4 (2002), 591–604  isi
1999
17. S. M. Ageev, D. Repovš, “Fine homotopy equivalence and injectivity”, Mat. Zametki, 65:6 (1999),  921–924  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 770–772  isi
1998
18. S. M. Ageev, S. A. Bogatyi, “The Banach–Mazur compactum is not homeomorphic to the Hilbert cube”, Uspekhi Mat. Nauk, 53:1(319) (1998),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 205–207  isi  scopus
19. S. M. Ageev, D. Repovš, “A unified finite-dimensional selection theorem”, Sibirsk. Mat. Zh., 39:5 (1998),  971–981  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 835–843  isi
20. S. M. Ageev, S. A. Bogatyi, P. Fabel, “The Banach–Mazur compactum $Q(n)$ is an absolute retract”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 1,  11–13  mathnet  mathscinet  zmath
1997
21. S. M. Ageev, S. A. Bogatyi, “Obstructions to the extension of partial maps”, Mat. Zametki, 62:6 (1997),  803–812  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 675–682  isi
1996
22. S. M. Ageev, D. Repovš, E. V. Shchepin, “On the softness of the Dranishnikov resolution”, Tr. Mat. Inst. Steklova, 212 (1996),  7–32  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 3–27
1995
23. S. M. Ageev, “A characterization of the free actions of zero-dimensional compact groups on $k$-dimensional Menger compacta”, Izv. RAN. Ser. Mat., 59:2 (1995),  3–46  mathnet  mathscinet  zmath; Izv. Math., 59:2 (1995), 229–270  isi
24. S. M. Ageev, “On a problem of Zambakhidze–Smirnov”, Mat. Zametki, 58:1 (1995),  3–11  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 679–684  isi
25. S. M. Ageev, “Equivariant generalization of Michael's selection theorem”, Mat. Zametki, 57:4 (1995),  498–508  mathnet  mathscinet  zmath  elib; Math. Notes, 57:4 (1995), 345–350  isi
1994
26. S. M. Ageev, “Manifolds modeled by an equivariant Hilbert cube”, Mat. Sb., 185:12 (1994),  19–48  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:2 (1995), 445–468  isi
27. S. M. Ageev, S. A. Bogatyi, “On adjunction spaces of certain types of spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 6,  19–23  mathnet  mathscinet  zmath
28. S. M. Ageev, “Extensor properties of orbit spaces and the problem of the continuation of an action”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 1,  11–16  mathnet  mathscinet  zmath
1993
29. S. M. Ageev, “Topological proofs of Keller's theorem and an equivariant version of it”, Izv. RAN. Ser. Mat., 57:3 (1993),  213–224  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:3 (1994), 621–629  isi
1992
30. S. M. Ageev, “Classification of $G$-spaces”, Izv. RAN. Ser. Mat., 56:6 (1992),  1345–1357  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:3 (1993), 581–591  isi
31. S. M. Ageev, “Classifying spaces for free actions, and the Hilbert–Smith conjecture”, Mat. Sb., 183:1 (1992),  143–151  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 137–144  isi
32. S. M. Ageev, “On extending the action”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 5,  20–23  mathnet  mathscinet  zmath
1990
33. S. M. Ageev, “The equivariant theorem of Dugundji”, Uspekhi Mat. Nauk, 45:5(275) (1990),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:5 (1990), 219–220  isi
1984
34. S. M. Ageev, “Equivariant classification of continuous functions on $G$-spaces”, Uspekhi Mat. Nauk, 39:4(238) (1984),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 111–112  isi
1983
35. S. M. Ageev, “Functional methods ifi ihe theory of the absolute”, Uspekhi Mat. Nauk, 38:5(233) (1983),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 131–132  isi

1993
36. S. M. Ageev, “Erratum: “On the extension of action””, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 4,  93  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Проблема Веста об экспоненте группы Ли и универсальные G-пространства Пале
S. M. Ageev
Geometric Topology Seminar
November 13, 2014 11:00
2. Universal spaces in the sense of Palais
S. M. Ageev
Geometric Topology Seminar
October 10, 2013 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020